# SDR F3LA200800132

- Difficulty date: March 29, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 22,612 hours, 10,737 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: D5288024720101
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C CHECK INSPECTION REPORTED CORROSION WAS FOUND IN THE MOUNTING HOLES OF THE RIGHT MAIN LANDING GEAR FORWARD HINGE BEARING SUPPORT BRACKET.  MAINTENANCE REAMED FITTING ONE SIZE OVER AND INSTALLED NEW BUSHING IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-52R-30180.  UPON COMPLETION OF THE MAINTENANCE ACTION THE INSTALLATION WAS INSPECTED AND FOUND ACCEPTABLE.
